# SDR O2GA2022120590901

- Difficulty date: December 1, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Cessna 750
- Aircraft serial: 7500135
- Aircraft time: 17,394 hours, 10,532 cycles
- System (JASC): 2760 · Drag Control System
- Part: Speed Brake
- Condition: Faulted
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A, O

## Discrepancy

DURING DESCENT TO KASE WHEN SPEED BRAKES DEPLOYED THE AIRCRAFT EXPERIENCED AN COMMANDED ROLL TO THE RIGHT. WITH SPEED BRAKES RETRACTED AIRCRAFT LEVELED OUT. CREW DIVERTED TO TO KAPA AND DECLARED AN EMERGENCY. LANDING WAS UNEVENTFUL. A MAINTENANCE INSPECTION OF THE SPEED BRAKES WAS ACCOMPLISHED. SPEED BRAKES LINKAGES/ROD ENDS WERE INSPECTED AND GROUND OPERATIONAL CHECK PERFORMED WITH NO DEFECTS NOTES. CREW STATED THEY WERE IN ICING CONDITION AT THE TIME AND THE OCCURRENCE MAY HAVE BEEN CAUSED BY ICING ON THE SPEED BRAKES. A SUCCESSFUL OPERATIONAL CHECK WAS PERFORMED WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
